# SDR AALA201707039021

- Difficulty date: June 30, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 51,047 hours, 24,138 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Fumes
- Location: Apu
- Component: Apu, Honeywell
- Component part number: 38007081
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. FUMES REPORTED IN CABIN AND COCKPIT. ITEM DEFERRED FOR FERRY TO CLT. MAINTENANCE FOUND SOURCE TO BE APU BLEED. ACCOMPLISHED JOB CARDS; CABIN AIR QUALITY, APU SMELL IN CABIN AND ECS DECONTAMINATION
